×

Found 623 Documents (Results 1–100)

Existence and regularity results for a class of parabolic problems with double phase flux of variable growth. (English) Zbl 1507.35108

PDFBibTeX XMLCite
Full Text: DOI arXiv

Partial differential equations in anisotropic Musielak-Orlicz spaces. (English) Zbl 1490.35001

Springer Monographs in Mathematics. Cham: Springer (ISBN 978-3-030-88855-8/hbk; 978-3-030-88858-9/pbk; 978-3-030-88856-5/ebook). xiii, 389 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

Topological and algebraic properties of triple \(n\)-normed spaces. (English) Zbl 1492.46003

Giri, Debasis (ed.) et al., Proceedings of the fifth international conference on mathematics and computing, ICMC 2019, Bhubaneswar, India, February 6–9, 2019. Singapore: Springer. Adv. Intell. Syst. Comput. 1170, 187-196 (2021).
MSC:  46A45
PDFBibTeX XMLCite
Full Text: DOI

Existence of solutions to quasilinear elliptic equations in the Musielak-Orlicz-Sobolev spaces for unbounded domains. (Russian. English summary) Zbl 1463.35222

MSC:  35J20 35J25 35J62
PDFBibTeX XMLCite
Full Text: DOI MNR

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference